# SDR AALA20021219

- Difficulty date: July 27, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - FOUND EXTERIOR EMERGENCY LIGHT FORWARD OF AFT CARGO DOOR INOPERATIVE.  REPLACED AND RESEATED LAMP, OPS CHECKS GOOD.  (M)
